Junxian Li

Publications

  1. Zeros of a family of approximations of Hecke L-functions associated with cusp forms (With A. Roy and A. Zaharescu) , Ramanujan J. 41 (1-3): 391-419, 2016.
  2. Smooth $L^2$ distances and zeros of approximations of Dedekind zeta functions (With M. Nastasescu , A. Roy , and A. Zaharescu), Manuscripta Math, 154(1-2): 195--223, 2017.
  3. A lower bound for the least prime in an arithmetic progression (With K. Pratt and G. Shakan), Q. J. Math. 68(3): 729--758, 2017.
  4. Exact evaluation of second moments associated with some families of curves over a finite field (With R. Donepudi and A. Zaharescu), Finite Fields Appl, 48: 331--355, 2017.
  5. On distinct consecutive $r$-difference (with G. Shakan), J. Number Theory. 199: 363--376, 2019.
  6. A local Benford law for a class of arithmetic sequences (with Z. Cai and A.J. Hildebrand), Int. J. Number Theory. 15(3): 613--638, 2019.
  7. Value distribution of $L'(\rho)$ (with A. Zaharescu), J. Math. Anal. Appl. 480(1): 123400, 24 pp, 2019.
  8. Leading digits of Mersenne numbers (with Z. Cai, M Faust, A.J. Hildebrand, and Y. Zhang), Exp. Math. 1-17, 2019.
  9. Almost Beatty Partitions (with A.J. Hildebrand, X. Li and Y. Xie) , J. Integer Seq. 22(4): Art. 19.4.6, 34 pp, 2019.
  10. The final problem: an identity from Ramanujan's lost notebook (with B.C. Berndt and A. Zaharescu), J. Lond. Math. Soc. (2) 100(2): 568--591, 2019.
  11. A binary quadratic Titchmarsh divisor problem, Acta Arithmetica 192(4): 341--361, 2020.
  12. Ducci iterates and similar ordering on sets of visible points (with A. Tamazyan), Int. J. Number Theory. 16(1): 1--28, 2020.
  13. The surprising accuracy of Benford's law in mathematics( with Z. Cai, M. Faust, A. J. Hildebrand and Y. Zhang), Amer. Math. Monthly 127 (3): 217--237, 2020.
  14. Large values of Dirichlet $L$-functions at zeros of a class of $L$-functions, Canad. J. Math. to appear.
  15. Lower bounds for discrete negative moments of the Riemann zeta function (with W. Heap and J. Zhao), arXiv:2003.09368.
  16. Uniform Titchmarsh divisor problems (with E. Assing and V. Blomer), arXiv:2005.13915.
  17. Joint value distribution of $L$-functions on the critical line (with S. Inoue), arXiv:2102.12724.

Conference Proceedings

  1. On primes in arithmetic progressions, Automorphic forms and related topics, 165--167, Contemp. Math. 732, Amer. Math. Soc., Providence, RI, 2019.
  2. The Final Problem: A Series Identity from the Lost Notebook (with B.C. Berndt and A. Zaharescu), George E. Andrews 80 Years of Combinatory Analysis, K. Alladi, B. C. Berndt, P. Paule, J. Sellers, and A. J. Yee, eds., Birkhäuser, 783--790, 2021.